# SDR IXXA20200519018

- Difficulty date: April 14, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N714CX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- Aircraft time: 85,834 hours, 26,361 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T30018
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR CHECK-C24. IN COMPLIANCE OF TASK CARD 53-682-00-01, "GVI - INTERNAL - FUSELAGE UPPER LOBE INTERIOR" THE FOLLOWING FINDS WERE NOTED: FOUND STRINGER CRACKED AT STATION 682 S12 LEFT. REPLACED STRINGER SECTION AT S12 L/H STA 682 AND SPLICED AT AFT END IAW B767
SRM 53-00-03 TYPE 11.
